Jump to content

Fin dosage .5mg/everyday vs 1mg/everyother day?


sheraz104
 Share

Recommended Posts

  • Regular Member

I have been on Fin(1mg/day) for 19 months now. I developed a bad case of dermatitis and scalp pain 2 to 3 months into Fin which I didn't have before and and it's still getting worse. I still don't know if it was Fin that caused it or it was just going to happen with or without Fin.

 

Last year(April 2014) I stopped Fin for two weeks and I can recall that my symptoms of dermatitis improved but due to fear of further losing hair I got back on it and also the dermatitis wasn't all that bad in those days.

 

Now that my dermatitis is worse than ever and I have been losing ground and getting visibly bald for the past 6 months or so. I have been thinking about stopping Fin for two months and see if my dermatitis improves but if it doesn't then I will be at great loss.

 

So, recently I have thinking about reducing my dosage to half than to stop completely. So, what do you guys think is better .5mg/ED or 1mg/EOD?

 

What if I switch to Dut? probably will make symptoms worse!? what do you think!

Link to comment
Share on other sites

  • Regular Member

Yes I have seen more than 10 different dermatologists since the condition appeared. Most of them diagnosed it as SD, one as Lichen Planus and a couple of them suggested me to do a biopsy. Almost every derm gave me steroids to use. I've had steroids in oral,injections and topical form and nothing has improved. Nizoral and tgel didn;t work. I've shared my concerns with derms regarding Fin being the cause of my condition, some of them didn't have much experience with Fin and other said it's unlikely to be related to Fin.

It's just my personal observation that Fin might have caused it as I didn't have anything like this before, it's nothing like normal dandruff or even severe dandruff, my scalp easily starts to bleed if my comb through extremely affected areas, even pushing against the scalp with my finger generates intense pain.

I've started to believe that I may have reflex androgenicity reaction to Fin.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...